# SDR SWAA2014101633047

- Difficulty date: August 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 26,708 hours, 11,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TIE DOWN TRACK CORRODED AT BS 794 RBL 14.  R & R TRACK IAW SRM.
